Irrationality proofness : markets versus games. / Mandler, Michael.

In: International Economic Review, Vol. 55, No. 2, 22.04.2014, p. 443-458.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Original languageEnglish
Pages (from-to)443-458
JournalInternational Economic Review
Volume55
Issue number2
DOIs
Publication statusPublished - 22 Apr 2014
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 33045434